Tolerance assignment in linear networks using nonlinear programming

Author(s): J. Pinel ; K. Roberts
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1972
Volume: 19
Page(s): 475 - 479
ISSN (Paper): 0018-9324
DOI: 10.1109/TCT.1972.1083506



Tolerance assignment in linear networks on a worstcase basis is treated as a nonlinear programming problem. The sequential unconstrained minimization technique of Fiacco and McCormick is employed as a solution mechanism with network behavior being evaluated by means of a large-change sensitivity model. The solution mechanism also yields worst-case responses at the constraint frequencies. Examples are presented and a comparison is made with the method proposed by Karafin.